# SDR USAA051597

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 40,975 hours, 40,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 600, BETWEEN S17L TO S18L CRACKED.  INSTALLED FAB FILLER AND STIFFENER PER TYP REPAIR 53-62-01, SRM 51-40-02, DEFECT SIZE: .5 INCH CRACK.
